Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 5, 2025, 2:04 PM CST for Desha County, Drew County, Lincoln County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 5, 2025, 2:04 PM CST (20:04 UTC)
- Expired
- Jan 5, 2025, 2:30 PM CST
- In force
- 26 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Desha County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 137 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 5, 10:29 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 756 m²/s²
- 0-3 km storm-relative helicity
- 850 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WFUS54 KLZK 052004
TORLZK
ARC041-043-079-052030-
/O.NEW.KLZK.TO.W.0002.250105T2004Z-250105T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
204 PM CST Sun Jan 5 2025
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
West central Desha County in southeastern Arkansas...
Northeastern Drew County in southeastern Arkansas...
South central Lincoln County in southeastern Arkansas...
* Until 230 PM CST.
* At 204 PM CST, a severe thunderstorm capable of producing a tornado
was located near Monticello, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dumas... Tillar...
Winchester... Omega...
Yukon... Florence...
Pickens in Desha County... Selma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3365 9175 3372 9179 3388 9146 3372 9137
TIME...MOT...LOC 2004Z 248DEG 39KT 3371 9172
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
671 follow-up statement
191
WWUS54 KLZK 052010
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
210 PM CST Sun Jan 5 2025
ARC041-043-079-052030-
/O.CON.KLZK.TO.W.0002.000000T0000Z-250105T2030Z/
Desha AR-Drew AR-Lincoln AR-
210 PM CST Sun Jan 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR WEST
CENTRAL DESHA...NORTHEASTERN DREW AND SOUTH CENTRAL LINCOLN
COUNTIES...
At 210 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Winchester, or 11 miles northeast of
Monticello, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dumas... Tillar...
Winchester... Omega...
Yukon... Florence...
Pickens in Desha County... Selma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3369 9167 3375 9170 3388 9146 3372 9137
TIME...MOT...LOC 2010Z 248DEG 39KT 3374 9165
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
67What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 5, 11:14 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 5, 11:14 AM CST, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1114 AM CST Sun Jan 5 2025 ...New AVIATION... .SHORT TERM... (Today through Monday Night) Issued at 255 AM CST Sun Jan 5 2025 Complex fcst is set to unfold acrs the FA today w/ a severe wx threat acrs the S/Ern quarter of the state this aftn, and winter precip/cold snap acrs Nrn AR overnight tonight into Mon mrng. Recent WV imgry depicted the primary upper trof and vorticity max moving over the lee of the Rockies, and a deepening sfc low over the OK/TX panhandle vcty. Strengthening cyclonic sfc flow was also attributing to incrsg isentropic ascent acrs much of the Srn Cntrl US. Composite radar imgry indicated widespread elevated scattered precip, and even some isolated thunder over N/Ern OK and N/Wrn AR, suggesting elevated instability common in strong WAA regimes, despite sfc temps in the 40s. Thru the day today, the aforementioned sfc low wl quickly advance E- N/Ewrd along the AR/MO border region, coming into phase w/ the ejecting upper trof. Over the past 24 hrs, short range model guidance has not waivered on the fcst parameter space expected over S/Ern AR later this aftn. 05/00Z HREF mean MUCAPE progs suggest instability b/w 500 to near 1000 J/kg (incrsg buoyancy further Swrd near the ARKLAMISS vcty) developing w/in the warm sector later today. Wind shear and kinematics wl not be lacking given the shortwave and progressive trof set to move acrs the FA. Overall, bulk shear in excess of 50-60 kts and 0-3km SRH of 400 m2/s2 wl support rotating updrafts today. Despite an upward trend in instability progs over the past few days, buoyancy remains the limiting factor for a more widespread and problematic severe wx threat, at least w/in S/Ern AR. Weaker (relatively) instability could lead to more failure modes for discrete cell maintenance in a background environment w/ higher-end kinematics. Regarding fcst storm-mode, 05/00Z HREF members cont to advertise a broken line of storms quickly developing along the asctd trailing cdfrnt near 16Z-18Z this aftn over Wrn AR. Upscale growth into a linear MCS structure wl be favored given a greater component of bndry-parallel shear vectors, however, a few pre-frntl discrete cells may still be possible given the strong regime of synoptic and mesoscale ascent. If a few discrete cells develop and exhibit maintenance in the warm sector, this wl lead to an increased threat for tornadoes. Otherwise, strong forcing and motions along the advancing frnt should mainly foster a damaging wind threat w/ any QLCS or bowing segments that develop, and as such, a QLCS tornado threat wl be maintained along the line of storms as well. Most CAM guidance depicts swiftly moving convective activity clearing S/Ern AR near 06/00Z Sun evng, w/ drier condns ensuing and the severe threat promptly ending thereafter. Overnight tonight, the sfc low wl be departing quickly to the N/E, and a window for winter precip is anticipated acrs the Nrn tier of AR thru early Mon mrng. Ongoing winter wx precip near the N/Wrn quadrant of the sfc low wl lkly extend into Nrn AR thru this timeframe. Most lkly mixed-precip types would include freezing drizzle to snow that may lead to light glazing and accumulations, particularly on elevated sfcs and roadways such as bridges and overpasses. Current thinking regarding snow accumulations has not waivered, w/ only a dusting up to one inch expected acrs Nrn AR. The primary concerns around winter precip would be timing of precip and impacts to area roadways prior to early Monday morning commute times, where area roads could become more hazardous. Mon, markedly colder air wl be ushered into the state in the wake of the aforementioned cdfrnt, w/ morning lows in the low teens acrs N/Wrn AR, and low to mid 20s elsewhere. In addition to cold air temps, strong N/Wrly winds wl drive wind chill values to near zero degrees or less over the N/W. Elsewhere, single digits to low teens are expected fm the early mrng hrs Mon to at least the early aftn before winds begin to relax. Some portions of N/Wrn AR may need a Cold Weather Advisory for hazardous wind chill values on Mon mrng. It should be noted that whether or not an advisory is issued in your area, wind chill values in the single digits can still be extremely hazardous if you are not wearing proper clothing and taking adequate precautions. In addition to the mixed batch of hazardous wx potential over the next 24 hours, gusty and turbulent winds are expected thru the day today, w/ strong variable winds (initially S/Erly) thru this aftn, and N/Wrly winds ensuing overnight Sun behind the cdfrnt and passing sfc low. && .LONG TERM... (Tuesday through Saturday) Issued at 255 AM CST Sun Jan 5 2025 TUESDAY/WEDNESDAY: In the upper lvls, a period of zonal flow will persist over Arkansas for Tuesday and Wednesday as a closed low at the base of a trof will be positioned across the Desert Southwest region of the CONUS. At the sfc, high pressure will remain across the region of Tuesday and Wednesday with a dry backdoor cold front moving across the state from northeast to southwest during the day on Thursday. Expect a continued period of fair, dry, but cold weather that will consist of well-below average temperatures for early January by as much as 10 to 15 degrees. Again, wind chill values will need to be monitored closely across northern Arkansas as they will be approaching Cold Weather Advisory criteria, but in the single digits for most of northern Arkansas and teens elsewhere across the state on Tuesday and Wednesday morning. THURSDAY/FRIDAY: Mid-range model consensus is maintaining a cohesion between the placement of upper lvl and sfc features that are both noted within the latest prominent GFS and ECMWF model runs and have been consistent overall given their past runs. The alluding to this consensus is noted because during this period will be an appreciable opportunity for Arkansas to experience accumulating snow beginning Thursday and continuing into late Friday. At H500, a trof with a closed low within the base of the trof will dive southward over the Central Plains region of the CONUS. At the sfc, a cold front will move across the state of Arkansas throughout the day on Thursday into Friday with movement from northwest to southeast across the state. In unison, a sfc trof will extend northward of a sfc low pressure center in the Gulf of Mexico that will usher moisture into the state just in advance of the approaching cold front allowing for the ability of wintry precipitation. At the moment, snow accumulations over this period do look to range from 1 to 4 inches across most of the state with some models bullish on snow accumulation trending a few inches higher and other models trending in the bearish or opposite direction of no snow to a trace amount. Models will continue to be closely watched as it still remains too far in advance to pinpoint snowfall accumulation amounts and placement across the state. The key takeaway is currently models are in agreement that accumulating snowfall will take place across CWA and state of Arkansas beginning Thursday into the day on Friday. Features in the upper lvls, at the sfc, and other considerations such as a decent lingering snow pack that will be present across Kansas and Missouri may greatly impact snowfall amounts and will continue to be monitored closely within future forecast packages. SATURDAY: On Saturday, to close out the long-term forecast discussion, slight upper lvl ridging will be in place over Arkansas with high pressure at the surface leading to cold and dry conditions. Temperatures will continue with the theme of being below normal transitioning into mid- January. && .AVIATION... (18Z TAFS) Issued at 1109 AM CST Sun Jan 5 2025 A cold front continues to push across the state bringing with it the chance for showers and thunderstorms. SHRA can be expected at all terminals through this evening with TSRA possible through the afternoon hours. Additionally, light snow showers will be possible across northern terminals between 00-06Z as the system begind to push off towards the northeast. Also expected in the period with be gusty winds...especially behind the front. IFR conditions are expected early in the period before improving to MVFR/VFR conditions by the end of the period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 52 22 33 18 / 100 10 0 0 Camden AR 67 23 40 20 / 90 10 0 0 Harrison AR 47 15 27 13 / 90 30 0 0 Hot Springs AR 64 21 37 19 / 90 0 0 0 Little Rock AR 65 24 36 22 / 100 0 0 0 Monticello AR 68 25 38 22 / 100 20 0 0 Mount Ida AR 64 19 36 17 / 90 0 0 0 Mountain Home AR 42 18 29 15 / 90 30 0 0 Newport AR 51 23 34 20 / 100 10 0 0 Pine Bluff AR 66 25 38 21 / 100 10 0 0 Russellville AR 59 21 37 19 / 90 0 0 0 Searcy AR 60 23 35 19 / 100 10 0 0 Stuttgart AR 64 26 36 22 / 90 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 PM this evening to 6 AM CST Monday for ARZ004>008-015-017-103-203. && SHORT TERM...72 LONG TERM....74 AVIATION...73
Hazardous weather outlook, Jan 5, 3:25 AM CST, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 325 AM CST Sun Jan 5 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-060930- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 325 AM CST Sun Jan 5 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Unsettled weather is forecast for the region through Monday morning. A dual threat for hazardous weather will exist, including severe weather across southeastern Arkansas this afternoon, and winter precipitation across northern areas overnight tonight. Scattered thunderstorms, including strong to severe storms, are expected across southeastern Arkansas today, with damaging winds and a few tornadoes possible. Winter precipitation, including some freezing rain to light snow, will be possible over far northern Arkansas overnight tonight and through early Monday morning. These areas could see a light glazing from freezing rain and/or a dusting of snow up to one inch. The primary concerns will be elevated surfaces and bridges becoming slick and hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday and through the remainder of next week, a much colder airmass will be firmly entrenched over the Natural State. Highs will be mainly in the 30s, with nighttime lows in the teens and 20s. Northern Arkansas will likely see wind chill values drop into the single digits during the late night and early morning hours as early as Monday morning. Late in the week, Thursday through Friday, trends are showing a greater possibility for accumulating snow over the forecast area, but there is still large uncertainty regarding potential impacts. .Spotter Information Statement... Spotter activation may be needed for portions of southeast Arkansas Sunday afternoon to evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 72/74
In the hours before
Special weather statement, Jan 5, 12:07 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1207 PM CST Sun Jan 5 2025
ARZ055-056-062-063-051845-
Grant AR-Cleveland AR-Dallas AR-Jefferson AR-
1207 PM CST Sun Jan 5 2025
...Strong thunderstorms will impact portions of northwestern
Cleveland, southeastern Grant, central Dallas and Jefferson Counties
through 1245 PM CST
...
At 1206 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Dogwood to 6 miles south
of Sparkman. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Bluff... Sheridan...
Fordyce... Rison...
White Hall... Redfield...
Altheimer... Humphrey...
Kingsland... Carthage...
Hensley Island... Lamont...
Pine Bluff Arsenal... Kedron...
Warbritton... Sulphur Springs...
Wabbaseka... Sherrill...
Ain... Pastoria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southeastern
and southwestern Arkansas.
&&
LAT...LON 3382 9287 3449 9221 3448 9170 3435 9171
3380 9235
TIME...MOT...LOC 1806Z 264DEG 32KT 3417 9240 3382 9285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
67Special weather statement, Jan 5, 12:15 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1215 PM CST Sun Jan 5 2025
ARZ034-045>047-051900-
Monroe AR-Lonoke AR-Prairie AR-Woodruff AR-
1215 PM CST Sun Jan 5 2025
...A strong thunderstorm will impact portions of Woodruff,
northeastern Prairie, east central Lonoke and northwestern Monroe
Counties through 100 PM CST
...
At 1215 PM CST, Doppler radar was tracking a strong thunderstorm over
Prairie Center, or near Hazen, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Des Arc... Hazen...
Carlisle... Patterson...
Hunter... Barrettsville...
McCrory... Prairie Center...
Hallsville... Cotton Plant...
Fargo... Becton...
Howell... McClelland...
Gregory... Grays...
Center Point... Hilleman...
Screeton... Dixie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3500 9109 3500 9115 3497 9115 3473 9168
3479 9178 3509 9150 3509 9147 3510 9146
3509 9145 3512 9144 3514 9145 3514 9143
3515 9144 3520 9140 3519 9138 3520 9139
3535 9125 3517 9104 3502 9104
TIME...MOT...LOC 1815Z 232DEG 65KT 3479 9167
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
67Special weather statement, Jan 5, 12:37 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1237 PM CST Sun Jan 5 2025
ARZ045-046-055>057-051900-
Grant AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
1237 PM CST Sun Jan 5 2025
...A strong thunderstorm will impact portions of south central
Prairie, southeastern Lonoke, southeastern Grant, Jefferson and west
central Arkansas Counties through 100 PM CST
...
At 1237 PM CST, Doppler radar was tracking a strong thunderstorm over
Warbritton, or near Pine Bluff, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Bluff... White Hall...
Altheimer... Humphrey...
Humnoke... Lamont...
Cottondale... Brummitt...
Linwood... Pine Bluff Arsenal...
Madding... Warbritton...
Richardson... Sulphur Springs...
Wabbaseka... Sherrill...
Ain... Pastoria...
Cornerstone... Tamo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southeastern
and southwestern Arkansas.
&&
LAT...LON 3417 9170 3417 9173 3408 9173 3407 9175
3409 9175 3409 9195 3406 9196 3406 9233
3412 9242 3418 9241 3462 9162 3411 9160
TIME...MOT...LOC 1837Z 237DEG 48KT 3425 9206
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
67Special weather statement, Jan 5, 12:59 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1259 PM CST Sun Jan 5 2025
ARZ056-057-051945-
Arkansas AR-Jefferson AR-
1259 PM CST Sun Jan 5 2025
...A strong thunderstorm will impact portions of central Jefferson
and Arkansas Counties through 145 PM CST
...
At 1258 PM CST, Doppler radar was tracking a strong thunderstorm over
Cottondale, or 7 miles east of Pine Bluff, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Bluff... Stuttgart...
Altheimer... Humphrey...
Almyra... St. Charles...
Cottondale... Linwood...
Little Bayou Meto Park... Madding...
Langford... Richardson...
De Witt... Wabbaseka...
De Luce... Almyra Airport...
Cornerstone... Tamo...
Casscoe... Moscow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas.
&&
LAT...LON 3417 9109 3411 9161 3412 9158 3417 9173
3410 9173 3409 9195 3407 9195 3407 9204
3445 9184 3449 9175 3448 9160 3455 9160
3456 9156 3456 9130 3449 9125 3448 9121
3445 9122 3445 9118 3435 9111 3433 9106
TIME...MOT...LOC 1858Z 255DEG 49KT 3421 9188
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
67Special weather statement, Jan 5, 1:06 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
106 PM CST Sun Jan 5 2025
ARZ056-057-063>065-067>069-052000-
Bradley AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-Desha AR-
Arkansas AR-Jefferson AR-
106 PM CST Sun Jan 5 2025
...Strong thunderstorms will impact portions of Bradley, eastern
Cleveland, northwestern Desha, southeastern Calhoun, Drew,
southeastern Jefferson, Lincoln and southeastern Arkansas Counties
through 200 PM CST
...
At 106 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Kedron to near Norphlet. Movement was east
at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello... Warren...
Pea Ridge... Dumas...
Star City... Hampton...
Gould... Hermitage...
Gillett... Wilmar...
Calion... Grady...
Mitchellville... Harrell...
Tillar... Winchester...
Whitefield... Little Bayou Meto Park...
Weeks... Douglas...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southeastern
and southwestern Arkansas.
&&
LAT...LON 3322 9222 3328 9230 3326 9233 3330 9235
3327 9244 3329 9247 3332 9246 3332 9253
3338 9258 3408 9204 3417 9178 3413 9153
3417 9109 3339 9169 3340 9199 3330 9198
3324 9209 3321 9208 3320 9213
TIME...MOT...LOC 1906Z 258DEG 33KT 3408 9215 3331 9272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
67Special weather statement, Jan 5, 1:54 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
154 PM CST Sun Jan 5 2025
ARZ056-057-064-065-068-069-052045-
Bradley AR-Drew AR-Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
154 PM CST Sun Jan 5 2025
...Strong thunderstorms will impact portions of southeastern Bradley,
Desha, Drew, southeastern Jefferson, central Lincoln and southern
Arkansas Counties through 245 PM CST
...
At 154 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Nebo to Moro Bay State Park. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello... Pea Ridge...
Dumas... Dermott...
Rosedale... Rohwer...
Gould... Gillett...
Wilmar... Arkansas City...
Mitchellville... Tillar...
Watson... Winchester...
Lucca Landing... McGehee...
Little Bayou Meto Park... Douglas...
Trusten Holder WMA... Yancopin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southeastern
Arkansas.
&&
LAT...LON 3396 9097 3397 9109 3378 9099 3378 9113
3373 9115 3367 9103 3369 9122 3360 9113
3352 9125 3356 9145 3339 9146 3340 9199
3338 9196 3328 9200 3327 9218 3425 9157
3429 9107 3412 9112 3409 9087
TIME...MOT...LOC 1954Z 257DEG 35KT 3407 9186 3329 9237
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 8:33 AM CST | Special Weather Statement | LZK | Searcy | 27 min |
| Jan 5, 11:06 AM CST | Special Weather Statement | LZK | Dallas | 24 min |
| Jan 5, 11:28 AM CST | Severe Thunderstorm Warning | LZK | Ouachita | 62 min |
| Jan 5, 11:31 AM CST | Special Weather Statement | LZK | Dallas | 44 min |
| Jan 5, 12:07 PM CST | Special Weather Statement | LZK | Dallas, Jefferson | 38 min |
| Jan 5, 12:15 PM CST | Special Weather Statement | LZK | Prairie, Woodruff | 45 min |
| Jan 5, 12:24 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Lincoln, Ouachita | 40 min |
| Jan 5, 12:37 PM CST | Special Weather Statement | LZK | Jefferson | 23 min |
| Jan 5, 12:59 PM CST | Special Weather Statement | LZK | Arkansas, Jefferson | 46 min |
| Jan 5, 1:06 PM CST | Special Weather Statement | LZK | Bradley, Drew, Lincoln | 54 min |
| Jan 5, 1:54 PM CST | Special Weather Statement | LZK | Desha, Drew, Lincoln | 51 min |
| Jan 5, 2:00 PM CST | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 30 min |
| Jan 5, 2:04 PM CST | Cold Weather Advisory | LZK | Boone, Marion, Newton, Searcy | 20 hr |
| Jan 5, 2:27 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 63 min |
| Jan 5, 3:04 PM CST | Tornado Warning | LZK | Desha | 16 min |
Nearby
Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.